MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; HIP ACETABULAR SHELL
Catalog Number 01.26.52MB
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 june 2019: lot 147744: (b)(4) items manufactured and released on 15-feb-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
For cup loosening the surgeon, about 4 years after primary, revised the patient ceramic head, liner and shell.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8789419
Report Number3005180920-2019-00570
Device Sequence Number1876892
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number01.26.52MB
Device Lot Number147744
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;